ON THE EXTENSION OF QUASISYMMETRIC MAPS

Pekka Alestalo*, Dmitry Alexandrovich Trotsenko

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

We show that an epsilon-power-quasisymmetric map f: A -> R-n can be extended to a C epsilon-power-quasisymmetric map F: R-n -> R-n if A subset of R-n satisfies a geometric thickness condition and is an element of is small enough. The constant C depends on c and n only.

Original languageEnglish
Pages (from-to)881-896
Number of pages16
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume41
Issue number2
DOIs
Publication statusPublished - 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Power quasisymmetric
  • extension
  • sturdy
  • BILIPSCHITZ
  • PLANE
  • SETS

Cite this